# SDR ASAA0610113

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,503 hours, 55,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Bs 360-440
- Component: Skin
- Component part number: 6545767193
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY FMC LOADER BELOW MAIN CARGO DOOR.  DAMAGE IS TO STR 21L AT BS 360-440.  AIRCRAFT SKIN AT BS 360 TO 440 STR 21L REPAIRED IAW EA 5330-02044.
